MathSciNet Relay Station
MathSciNet bibliographic data
MR1954416 (2004a:65181) 65R20 (45D05)
Oja, Peeter; Saveljeva, Darja Cubic spline collocation for Volterra integral equations. Computing 69 (2002), no. 4, 319–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement